Journal article icon

Journal article

Linkage disequilibrium under skewed offspring distribution among individuals in a population.

Abstract:

Correlations in coalescence times between two loci are derived under selectively neutral population models in which the offspring of an individual can number on the order of the population size. The correlations depend on the rates of recombination and random drift and are shown to be functions of the parameters controlling the size and frequency of these large reproduction events. Since a prediction of linkage disequilibrium can be written in terms of correlations in coalescence times, it fo...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1534/genetics.107.075200

Authors


Wakeley, J More by this author
Journal:
Genetics
Volume:
178
Issue:
3
Pages:
1517-1532
Publication date:
2008-03-05
DOI:
EISSN:
1943-2631
ISSN:
0016-6731
URN:
uuid:24e26b33-0621-4bff-b978-5f3d504dd2b0
Source identifiers:
104428
Local pid:
pubs:104428

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP